Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 38, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 13, 2014, 2:26 AM EDT for Atlantic County, Cumberland County, New Jersey. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2014, 2:26 AM EDT (06:26 UTC)
- Expired
- Aug 13, 2014, 8:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atlantic County, NJ, Cumberland County, NJ
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 2:30 AM EDT | HEAVY RAIN 3.93 | Oceanville, NJ | |
| Aug 13, 7:22 AM EDT | HEAVY RAIN 4.26 | Vineland, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1513 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
830
WGUS41 KPHI 130626
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 AM EDT WED AUG 13 2014
NJC001-011-131230-
/O.NEW.KPHI.FA.W.0038.140813T0626Z-140813T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-CUMBERLAND NJ-
226 AM EDT WED AUG 13 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 830 AM EDT
* AT 224 AM EDT...NUMEROUS ROADS REMAIN CLOSED IN ATLANTIC AND
CUMBERLAND COUNTIES DUE TO EARLIER EXCESSIVE RAINFALL. ALTHOUGH THE
HEAVY RAIN HAS EXITED THE AREA, FLOODING WILL CONTINUE INTO THE
EARLY MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3936 7440 3936 7461 3930 7480 3932 7486
3918 7502 3921 7504 3919 7512 3928 7526
3950 7507 3953 7500 3952 7498 3963 7479
3962 7462 3957 7453 3954 7444 3956 7442
3949 7437 3950 7435 3948 7429
$$
JRK1 follow-up statement
747
WGUS81 KPHI 131029
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 AM EDT WED AUG 13 2014
NJC001-011-131038-
/O.CAN.KPHI.FA.W.0038.000000T0000Z-140813T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-CUMBERLAND NJ-
629 AM EDT WED AUG 13 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN CUMBERLAND AND ATLANTIC COUNTIES...
ANY LINGERING STANDING WATER WILL CONTINUE TO RECEDE HOWEVER SOME
CREEKS AND STREAMS WILL RUN HIGH FOR AWHILE LONGER. THEREFORE, THE
FLOOD WARNING IS CANCELLED.
LAT...LON 3936 7440 3936 7461 3930 7480 3932 7486
3918 7502 3921 7504 3919 7512 3928 7526
3950 7507 3953 7500 3952 7498 3963 7479
3962 7462 3957 7453 3954 7444 3956 7442
3949 7437 3950 7435 3948 7429
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 13, 12:11 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 13, 12:11 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EDT WED AUG 13 2014
.SYNOPSIS...
LOW PRESSURE WAS CENTERED TO THE NORTH OF LAKE HURON THIS
EVENING WITH A COLD FRONT EXTENDING SOUTHWARD TO THE UPPER OHIO
RIVER VALLEY AND THE TENNESSEE RIVER VALLEY. THE LOW IS FORECAST
TO MOVE NORTHWARD INTO WESTERN QUEBEC AND IT SHOULD PULL THE
FRONTAL BOUNDARY THROUGH OUR REGION ON WEDNESDAY MORNING. A
SECONDARY COLD FRONT IS EXPECTED TO FOLLOW ON THURSDAY. HIGH
PRESSURE FROM THE WEST IS ANTICIPATED TO BUILD ACROSS OUR REGION
FOR FRIDAY AND SATURDAY. A WEAK COLD FRONT FROM THE NORTHWEST IS
FORECAST TO ARRIVE ON SUNDAY FOLLOWED BY ANOTHER AREA OF HIGH
PRESSURE.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MILLVILLES 8.92 TODAY AUGUST 12, 2014 WAS THE SECOND HIGHEST DAILY
RAINFALL THERE ON RECORD DATING BACK TO 1947. THE RECORD OF 9.06
WAS SET AUGUST 20 1997.
9.06 AUGUST 20 1997
8.98 AUGUST 12 2014
7.21 AUGUST 3 1967
5.06 AUGUST 27 2011
MIDNIGHT: OCEAN MONMOUTH MIDDLESEX AND MORRIS COUNTIES SHOULD BE ALERT FOR
EXCESSIVE RAIN BETWEEN NOW AND 10Z. WE ARE NOT ISSUING A FFA PER OFFICE
COLLAB BUT IT APPEARS PATH OF SFC LOW HAS PORTIONS OF THOSE
COUNTIES TARGETED WITH 2-4 INCHES OF RAIN IN 2 TO 3 HOURS FROM AS
THE PRIMARY LIFT MOVES NWD THROUGH THIS AREA.
ZONES WERE UPDATED JUST BEFORE MIDNIGHT FOR HEAVY RAIN IN NJ AND
TEMP TRENDS OVERNIGHT.
OTRW MONITORING CIRCULATIONS FOR SVR WITHIN THE BAND OF EXCESSIVE
SHORT TERM RAIN MOVING NWD THRU SNJ.
IF WIND DAMAGE REPORTS AND OR UNUSUALLY FLOODING..WE NEED THOSE
REPORTS TO THE NWS TO LEND CREDENCE TO THE WARNINGS. PLEASE RELAY
TO THE NWS.
MORE LATER..
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE ENTIRE SYSTEM QUICKLY BEGINS TO WRAP UP AS IT MOVES TOWARDS
THE NORTHEAST AND AWAY FROM OUR REGION. THERE COULD STILL BE A FEW
STRAY SHOWERS THROUGH THE MORNING HOURS ACROSS THE NORTHERN ZONES
AS DRIER AIR WORKS IN FROM THE WEST-NORTHWEST. MID-LEVEL TROUGH
AXIS SWINGS THROUGH BY LATER IN THE AFTERNOON DURING PEAK HEATING
AND COULD TOUCH OFF A FEW MORE SHOWERS...MOSTLY NORTHERN SECTIONS.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL IN THE WAKE OF THE
DEPARTING SYSTEM. BLEND OF THE MET/MAV LOOKS GOOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A MID LEVEL LONG WAVE TROUGH IS FORECAST TO INFLUENCE THE
NORTHEASTERN STATES INTO THE WEEKEND AS IT DRIFTS TO THE EAST.
SHORT WAVES TRAVELING IN THE CYCLONIC FLOW IN COMBINATION WITH
DAYTIME HEATING SHOULD RESULT IN THE DEVELOPMENT OF AFTERNOON
CUMULUS, ESPECIALLY ON THURSDAY AND FRIDAY. THURSDAY'S SHORT WAVE
IS EXPECTED TO BRING SCATTERED TO ISOLATED RAIN SHOWERS DURING THE
AFTERNOON AND EARLY EVENING ALONG WITH A REINFORCING SHOT OF
RELATIVELY COOL AND DRY AIR IN ITS WAKE. SURFACE HIGH PRESSURE IS
ANTICIPATED TO KEEP BOTH FRIDAY AND SATURDAY FREE OF
PRECIPITATION.
ANOTHER MID LEVEL SHORT WAVE ON SUNDAY IS FORECAST TO BE
ACCOMPANIED BY A WEAK SURFACE COLD FRONT. MOISTURE IS EXPECTED TO
INCREASE A BIT AT THAT TIME AND WE HAVE INCLUDED A CHANCE FOR
MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. HOWEVER, ALL LOCATIONS
SHOULD NOT BE IMPACTED AND THE DURATION OF ANY PRECIPITATION WILL
LIKELY BE LIMITED.
RIDGING ALOFT AND WEAK SURFACE HIGH PRESSURE ARE EXPECTED TO
BRING FAIR WEATHER CONDITIONS FOR MONDAY. THE GUIDANCE IS NOW
TRENDING TOWARD ANOTHER MID LEVEL TROUGH OVER THE GREAT LAKES
EARLY IN THE NEW WEEK ALONG WITH THE POTENTIAL FOR SOME
PRECIPITATION HERE ON TUESDAY.
TEMPERATURES ARE EXPECTED TO BE A BIT BELOW NORMAL ON THURSDAY,
FRIDAY AND SATURDAY, AND NEAR NORMAL ON SUNDAY, MONDAY AND
TUESDAY.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
OVERNIGHT...MOSTLY MVFR. HOWEVER...PERIODS OF HEAVY RAIN ARE
EXPECTED OVERNIGHT WHICH CAN PRODUCE IFR OR LOWER CIGS/VSBYS AT
TIMES. SOME GUSTY E-SE WINDS OF 30-40 KT THIS EVENING S NJ.
WEDNESDAY...IMPROVING TO VFR BY MID TO LATE MORNING. LINGERING
MVFR CIGS AND SCATTERED SHOWERS DECREASE FROM FROM SOUTHWEST TO
NORTHEAST. WINDS BACK MORE TOWARDS THE WEST AROUND 10 TO 12 KNOTS.
OUTLOOK...
WEDNESDAY NIGHT...MAINLY VFR.
THURSDAY...MAINLY VFR WITH A CHANCE OF AFTERNOON SHOWERS.
THURSDAY NIGHT THROUGH SATURDAY NIGHT...MAINLY VFR.
SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
SCA FOR DELAWARE BAY CONTINUES UNTIL 06Z.
SMW WAS ISSUED RECENTLY FOR 1 HR GALE GUSTS IN THE ESE INFLOW AND
ALSO STORM CIRCULATIONS ACROSS THE NNJ AND CENTRAL NJ COASTS.
WE CONTINUE THE SCA ACROSS ALL OUR WATERS THROUGH THE EVENING AND
THEN JUST THE OCEAN FRONT FROM LATE TONIGHT THROUGH WEDNESDAY.
SOUTHEAST WINDS WILL CONTINUE TO GUST AROUND 25 KNOTS THIS
AFTERNOON AND EVENING BEFORE DIMINISHING, BUT NOT DROPPING OFF.
SEAS WILL CONTINUE TO CLIMB UPWARDS OF 6 TO 7 FEET LATE TONIGHT AS
A WEAK SURFACE LOW PRESSURE SYSTEM PASSES THROUGH THE DELMARVA
REGION. WINDS BACK FROM THE SOUTHEAST TOWARD THE SOUTHWEST AND
ULTIMATELY TO THE WEST BY THIS TIME TOMORROW AFTERNOON.
OUTLOOK...
WEDNESDAY NIGHT...A SMALL CRAFT ADVISORY IS IN EFFECT FOR OUR
OCEAN WATERS FROM LITTLE EGG INLET SOUTHWARD. ALSO, SMALL CRAFT
ADVISORY WIND GUSTS FROM THE NORTHWEST ARE POSSIBLE ON DELAWARE
BAY AND AN ADVISORY MAY BE ISSUED THERE AFTER THE CURRENT ADVISORY
EXPIRES.
THURSDAY THROUGH SUNDAY...NO MARINE HEADLINES ARE ANTICIPATED.
&&
.HYDROLOGY...
EXCESSIVE RAIN POTENTIAL FOR PORTIONS OF NJ THROUGH 10Z. COSPA THE
GUIDE. YDYS 00Z/12 NSSL WRF NAILED CHES BAY AREA WITH 7 INCHES...BEST
SHORT TERM MODEL.
PLS SEE LSRS.
PLS SEE NEAR TERM ON SECOND HIGHEST DAILY RAINFALL AT KMIV TODAY
IN HISTORY DATING BACK TO 1947.
&&
.TIDES/COASTAL FLOODING...
SANDY HOOK 7.27 AT 1018PM
ATLANTIC CITY 6.59 AT 948 PM
CAPE MAY 7.24 AT 1048 PM
LEWES 6.3 AT 11 PM.
MINOR COASTAL FLOODING OCCURRED. UPDATED THE CFA FOR EXPIRE TIME.
FALLING PRESSURES AND CONTINUING SOUTHEAST SURFACE FLOW SHOULD
MAINTAIN THE POTENTIAL FOR AT LEAST SOME MINOR TIDAL FLOODING
AROUND THE TIME OF HIGH TIDE THIS EVENING OR OVERNIGHT. THE
SUSTAINED SOUTHEAST FLOW CAN ESPECIALLY AFFECT THE UPPER DELAWARE
BAY AND LOWER TIDAL DELAWARE RIVER. RUNOFF FROM HEAVY RAIN MAY
ALSO CONTRIBUTE TO FLOODING IN SOME AREAS. THE ETSS AND ESTOF
GUIDANCE ARE BOTH INDICATING HIGH TIDE LEVELS A FEW TENTHS OF A
FOOT ABOVE OUR MINOR TIDAL FLOOD THRESHOLDS. AS A RESULT WE HAVE
DECIDED TO ISSUE A COASTAL FLOOD ADVISORY FOR OUR ATLANTIC COASTAL
COUNTIES AND FOR COUNTIES FARTHER INLAND ALONG THE DELAWARE BAY
AND RIVER. THE ADVISORY IS BROKEN INTO TWO SEGMENTS BECAUSE OF THE
TIMING DIFFERENCE IN HIGH TIDES FROM THE OCEAN VERSUS FARTHER
INLAND.
&&
.RIP CURRENTS...
DESPITE A DECREASED WAVE PERIOD TODAY, AN EAST TO SOUTHEAST WIND
WILL INCREASE TO 15-25 MPH AND SEAS IN THE SURF ZONE WILL BE 3-5
FEET. AS A RESULT, THERE IS A MODERATE RISK OF DANGEROUS RIP
CURRENTS THROUGH TONIGHT FOR BOTH THE NEW JERSEY AND DELAWARE
BEACHES.
FOR WEDNESDAY...WINDS WILL SHIFT AROUND TO THE WEST AND OFFSHORE
AND SEAS WILL SUBSIDE. THE RISK FOR RIP CURRENTS COULD BE MODERATE
IN THE MORNING BUT SHOULD DECREASE DURING THE AFTERNOON. FOR NOW
WE HAVE ISSUED A LOW RISK FOR TOMORROW BUT THIS WILL BE RE-
EVALUATED LATE TONIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR NJZ013-014-
020-022>027.
COASTAL FLOOD ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR NJZ016>018-
021.
DE...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR DEZ003-004.
COASTAL FLOOD ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR DEZ001-002.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT WEDNESDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ430-431.
&&
SYNOPSIS...IOVINO
NEAR TERM...AMC/DRAG 1212A
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...AMC/DRAG/IOVINO/HEAVENER 1212A
MARINE...AMC/IOVINO/HEAVENER1212A
HYDROLOGY...1212A
TIDES/COASTAL FLOODING...1212A
RIP CURRENTS...Hazardous weather outlook, Aug 13, 2:22 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 222 AM EDT WED AUG 13 2014 NJZ001-007>010-012-013-015-019-020-022-023-027-PAZ054-055-060>062- 103>106-140630- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 222 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY POOR DRAINAGE FLOODING RAINS...MAINLY ALONG THE NEW JERSEY SHORE...ENDS BY 8 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ018-PAZ071-140630- CAMDEN-PHILADELPHIA- 222 AM EDT WED AUG 13 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ016-017-021-PAZ070-140630- NEW CASTLE-KENT-SALEM-GLOUCESTER-CUMBERLAND-DELAWARE- 222 AM EDT WED AUG 13 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-MDZ008-012-015-019-020-PAZ101-102-140630- INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN CHESTER-EASTERN CHESTER- 222 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-140630- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 222 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PERIODS OF HEAVY RAIN WILL LIKELY CAUSE ROADWAY FLOODING AND FLOODING IN AREAS OF POOR DRAINAGE BUT END BY 8AM THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-140630- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 222 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-140630- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 222 AM EDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 13, 1:21 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 AM EDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HEAVY RAIN 1 SSW PINEWALD 39.89N 74.18W
08/13/2014 M5.27 INCH OCEAN NJ MESONET
&&
EVENT NUMBER PHI1400639
JRKLocal storm report, Aug 13, 1:24 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 AM EDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN ROMANCOKE 38.88N 76.34W
08/13/2014 M8.47 INCH QUEEN ANNE'S MD NWS EMPLOYEE
MOST OF THE RAIN FELL BETWEEN 4 PM AND 8 PM
&&
EVENT NUMBER PHI1400640
JRKLocal storm report, Aug 13, 1:48 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 AM EDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 1 WSW DEER LAKE PARK 39.70N 74.27W
08/13/2014 OCEAN NJ 911 CALL CENTER
SEVERAL VEHICLES STRANDED IN HIGH WATER ON RT 72 IN
STAFFORD
&&
EVENT NUMBER PHI1400641
JRKLocal storm report, Aug 13, 2:11 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 AM EDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HEAVY RAIN 2 NNE STAFFORD TWP 39.75N 74.27W
08/13/2014 M7.25 INCH OCEAN NJ COCORAHS
7.25 INCHES OF RAIN IN 4 HOURS.
&&
EVENT NUMBER PHI1400642
JRKLocal storm report, Aug 13, 2:15 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 AM EDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD VINELAND 39.46N 75.00W
08/12/2014 CUMBERLAND NJ EMERGENCY MNGR
INTERSECTIONS QUICKLY FLOODED WITH SEVERAL VEHICLES
STUCK. SOME PEOPLE NEEDED ASSISTANCE GETTING OUT OF
THEIR TRAPPED VEHICLE.
&&
EVENT NUMBER PHI1400643
JRK/GORSELocal storm report, Aug 13, 2:17 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD 1 WNW MCKEE CITY 39.46N 74.66W
08/13/2014 ATLANTIC NJ DEPT OF HIGHWAYS
US 322 AND COLOGNE AVE CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER PHI1400644
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:11 PM EDT | Flash Flood Warning | PHI | Cumberland | 6 hr |
| Aug 12, 10:03 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 4 hr |
| Aug 12, 10:33 PM EDT | Flash Flood Warning | PHI | Atlantic, Cumberland | 4 hr |
| Aug 12, 11:07 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland | 53 min |
| Aug 12, 11:25 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 5 hr |
| Aug 12, 11:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Aug 13, 12:27 AM EDT | Special Marine Warning | PHI | 93 min | |
| Aug 13, 12:36 AM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 54 min |
| Aug 13, 1:03 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Aug 13, 1:08 AM EDT | Special Weather Statement | PHI | Atlantic | 37 min |
| Aug 13, 1:25 AM EDT | Special Marine Warning | PHI | 95 min | |
| Aug 13, 1:39 AM EDT | Areal Flood Advisory | PHI | Monmouth | 4 hr |
| Aug 13, 1:53 AM EDT | Special Marine Warning | PHI | 82 min | |
| Aug 13, 12:28 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 8 hr |
| Aug 13, 4:07 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.